MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT
Model Number PK624890
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Zb informed us that the sales rep asked if we could remake pk624890 due to the patient's skin reopening near the implant.Rep informed zb coordinator that that they don't believe it has to do with the implant itself.Pk624890 was done with a "john doe" name, but the hospital now knows the patient's name and wishes to have the patient's real name on the label and to have a new part number.But, they are asking for the exact same design.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
Manufacturer (Section G)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
Manufacturer Contact
james porteus
30 south satellite road
south windsor, CT 06074
8606569438
MDR Report Key14459128
Report Number3009582362-2022-00005
Device Sequence Number17292382
Product Code GXN
UDI-Device Identifier00810077244173
UDI-Public(01)00810077244173(10)211106
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPK624890
Device Lot Number211106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown